Advertisement

Headaches With Sprintec

As with any medication, side effects are possible with Sprintec® (norgestimate/ethinyl estradiol). In clinical studies, headaches were reported as one of the common reactions to the oral contraceptive. If you experience any headaches while taking Sprintec, in most cases, you do not need to seek medical attention, and the problem should be easily treated.
However, if you are using Sprintec and severe headaches occur, you should contact your healthcare provider immediately, as it could be a sign of a stroke. Also, tell your healthcare provider if you start to experience migraines while taking Sprintec, or if you notice changes in the types of migraines you typically have.
(Click Sprintec Side Effects to learn about other problems that may occur while using this form of contraception. This article also explains why birth control pills are not compared to a placebo in clinical trials.)
Last reviewed by: Kristi Monson, PharmD
Advertisement
Know the Signs - Concussion Safety